# SDR CALA2017073102454

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 62,455 hours, 21,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA JUMPSEAT FLASHLIGHT NOT BLINKING, NOT CHARGING.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECKED GOOD.
